MAUDE Adverse Event Report: ALCON RESEARCH, LLC ACRYSOF IQ VIVITY IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON RESEARCH, LLC ACRYSOF IQ VIVITY IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number DFT015
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Headache (1880); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dear sir i have cataract surgery as on (b)(6) 2023.Doctor of (b)(6) has placed acrysof iq vivity iol sn (b)(6.After surgery i have got the following complications- 1 ring around the source of light in night even though company claim there ring should not in case of iol lenses.2.Headache 3.Heaviness surrounding the eye.4.Feeling something preventing vision like a membrane.3 unable to open eye continuously.

Brand Name
ACRYSOF IQ VIVITY IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC
MDR Report Key16888031
Report NumberMW5117352
Device Sequence Number20224311
Product Code POE
UDI-Device Identifier00380652421232
UDI-Public00380652421232
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDFT015
Device Catalogue NumberDFT015.200
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2023
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight73 KG
Patient RaceAsian